Browse Title Index


 
Issue Title
 
Vol 35, No 12 (2021) Analysis of open-water plankton-fish-mussel system under the influence of environmental noises Abstract
Amartya Das, G.P. Samanta
 
Vol 37, No 21 (2023) ANALYSIS OF STABLE CURRENTS AND HOMOLOGY OF BIWARPED PRODUCT SUBMANIFOLDS IN THE EUCLIDEAN SPACE Abstract
cenap ozel
 
Vol 32, No 16 (2018): ICANAS 2017 Analysis of the fractional Keller-Segel Model Abstract
Mustafa Ali Dokuyucu, Dumitru Baleanu, Ercan Çelik
 
Vol 32, No 7 (2018) Analytic Core and Quasi-Nilpotent Part of Linear Relations in Banach Spaces Abstract   PDF
Maher Mnif, Aman-Allah Ouled-Hmed
 
Vol 31, No 7 (2017) Analytic Representations of Sequences in Lp Spaces, 1 ≤ p < ∞ Abstract   PDF
Vesna Manova Erakovik, Stevan Pilipovic, Vasko Reckovski
 
Vol 35, No 8 (2021) Analytic Transient Solutions of a Cylindrical Heat Equation Abstract
Hari M. Srivastava
 
Vol 37, No 24 (2023) Analytical and Numerical Discussion for the Quadratic Integral Equations Abstract
M. A. Abdel-Aty, M. A. Abdou
 
Vol 37, No 9 (2023) Analytical method for solving a time-conformable fractional telegraph equation Abstract
Saad ABDELKEBIR, Brahim NOUIRI
 
Vol 34, No 9 (2020) Analytical solutions of some general classes of differential and integral equations by using the Laplace and Fourier transforms Abstract
Hari M. Srivastava
 
Vol 34, No 1 (2020): The 2nd International Conference on Mathematics, Statistics & Information Technology (ICMSIT 2018) Analytical techniques for solving the equation governing the unsteady ow of a polytropic gas with time-fractional derivative Abstract
Elsayed Eladdad
 
Vol 31, No 15 (2017) Angles and Quasiconformal Mappings Between Manifolds Abstract   PDF
Jian-Feng Zhu
 
Vol 37, No 6 (2023) ANHOLONOMIC SURFACES VIA DIRECTIONAL MOTION OF CURVES Abstract
Talat Körpınar, Rıdvan Cem Demirkol, Zeliha Körpınar
 
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Anisotropic image evolution of Synge-Beil type Abstract
Vladimir Balan, Jelena Stojanov
 
Vol 38, No 3 (2024) Anisotropic Nonlinear Elliptic Equations with Variable Exponents and Two Weighted First Order Terms Abstract
Mokhtar Naceri
 
Vol 32, No 4 (2018) Another Approach of Morrey Estimate for Linear Elliptic Equations with Partially BMO Coefficients in a Half Space Abstract   PDF
Hong Tian, Shenzhou Zheng
 
Vol 33, No 9 (2019) Another class of warped product skew CR-submanifolds of Kenmotsu manifolds Abstract
Shyamal Kumar Hui, Tanumoy Pal, Joydeb Roy
 
Vol 33, No 15 (2019) Another inequality for skew CR-warped products in Kenmotsu manifolds Abstract
Siraj Uddin, Monia Fouad Naghi
 
Vol 36, No 3 (2022) Anti-Gaussian quadrature rule for trigonometric polynomials Abstract
Nevena Z. Petrovic, Marija P. Stanic, Tatjana V. Tomovic Mladenovic
 
Vol 37, No 24 (2023) Anti-invariant and Clairaut anti-invariant pseudo-Riemannian submersions in para-Kenmotsu geometry Abstract
Esra Başarır Noyan, Yılmaz Gündüzalp
 
Vol 32, No 4 (2018) Anti-Invariant Riemanian Submersions from Nearly-K-Cosymplectic Manifolds Abstract   PDF
Ju Tan, Na Xu
 
Vol 29, No 7 (2015) Anti-Invariant Riemannian Submersions from Cosymplectic Manifolds onto Riemannian Manifolds Abstract   PDF
Cengizhan Murathan, İrem Küpeli Erken
 
Vol 37, No 11 (2023) $A$-numerical radius inequalities and $A$-translatable radii of semi-Hilbert space operators Abstract
Messaoud Guesba, Pintu Bhunia, Kallol Paul
 
Vol 33, No 7 (2019) Application measure of noncompactness and operator type contraction for solvability of system of differential equations in $\ell_p$-space Abstract
Bipan Hazarika, Reza Arab, M Mursaleen
 
Vol 32, No 12 (2018) Application of Chebyshev polynomials to Certain Subclass of Non-Bazilevi´c Functions Abstract
Abdul Rahman S. Juma, Mushtaq S. Abdulhussain, Saba Nazar Al-khafaji
 
Vol 32, No 12 (2018) APPLICATION OF DOUBLE NATURAL DECOMPOSITION METHOD FOR SOLVING SINGULAR ONE DIMENSIONAL BOUSSINESQ EQUATION Abstract
Hassan eltayeb gadain
 
Vol 31, No 8 (2017) Application of Fixed Point Theorem for Stability Analysis of a Nonlinear Schrodinger with Caputo-Liouville Derivative Abstract   PDF
Abdon Atangana, Dumitru Baleanu
 
Vol 28, No 1 (2014) Application of Fixed Point Theorems for Multivalued Maps to Anti-periodic Problems of Fractional Differential Inclusions Abstract   PDF
Hamed H. Alsulami
 
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Application of geometry of curves in Euclidean spaces Abstract
Kostadin Trencevski
 
Vol 30, No 11 (2016) Application of Measure of Noncompactness for the System of Functional Integral Equations Abstract   PDF
Reza Arab
 
Vol 36, No 17 (2022) Application of measure of noncompactness on integral equations involving generalized proportional fractional and Caputo-Fabrizio fractional integrals Abstract
Anupam Das, Bipan Hazarika, Nihar Kumar Mahato, Vahid Parvaneh
 
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas Application of Multivariate Statistic and Pollution Index Techniques to Determine Beach Sand Element Distribution, East of Antalya City Abstract
Fusun Yalcin
 
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Application of Shape Operator Under Infinitesimal Bending of Surface Abstract
Milica Cvetkovic, Ljubica Velimirovic
 
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society Application of the Bernstein Polynomials for Solving Volterra Integral Equations with Convolution Kernels Abstract   PDF
Ahmet Altürk
 
Vol 32, No 9 (2018) Application of the exp(-\phi)-expansion method to the Pochhammer-Chree equation Abstract
Nematollah Kadkhoda, Michal Feckan, Yasser Khalili
 
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Application of Thermal Potentials to the Solution of the Problem of Heat Conduction in a Region Degenerates at the Initial Moment Abstract   PDF
Alexey Aleksandrovich Kavokin, Adiya Talgatbekovna Kulakhmetova, Yuriy Reingoldovich Shpadi
 
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas APPLICATION OF TOPOLOGICAL DEGREE METHOD IN QUANTITATIVE BEHAVIOR OF FRACTIONAL DIFFERENTIAL EQUATIONS Abstract
Ghaus ur Rahman
 
Vol 33, No 17 (2019) Applications of measure of non-compactness and modified simulation function for solvability of nonlinear functional integral equations Abstract
Bipan Hazarika, Reza Arab, Hemant Kumar Nashine
 
Vol 34, No 10 (2020) Applications of (M,N)-Lucas Polynomials for Holomorphic and Bi-Univalent Functions Abstract
Abbas Kareem Wanas
 
Vol 32, No 19 (2018) Applications of rough soft sets to Krasner (m,n)-hyperrings and corresponding decision making methods Abstract
Jianming Zhan
 
Vol 30, No 8 (2016) Applications of Soft Intersection Sets to Hemirings via SI-h-Bi-Ideals and SI-h-Quasi-Ideals Abstract   PDF
Xueling Ma, Jianming Zhan, Bijan Davvaz
 
Vol 35, No 14 (2021) Applications of the Horadam Polynomials Involving $\lambda$-Pseudo-Starlike Bi-Univalent Functions Associated with a Certain Convolution Operator Abstract
Hari M. Srivastava, A. K. Wanas
 
Vol 33, No 10 (2019) Applications of third order differential subordination and superordination involving generalized Struve function Abstract
Priyabrat Gochhayat, A Prajapati
 
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Applying Data Visualization Techniques for Stock Relationship Analysis Abstract   PDF
JIE HUA, Mao Lin Huang, Mouataz Zreika, Guohua Wang
 
Vol 31, No 9 (2017) Approximate Analytical Solution of the Nonlinear System of Differential Equations Having Asymptotically Stable Equilibrium Abstract   PDF
Mustafa Turkyilmazoglu
 
Vol 34, No 7 (2020) Approximate controllability of impulsive system involving state-dependent delay and variable delay in control via fundamental solution Abstract
SYED MOHAMMAD ABDAL
 
Vol 34, No 5 (2020) Approximate Controllability of Random Impulsive Quasilinear Evolution Equation Abstract
Vinodkumar A, Loganathan C, Vijay S
 
Vol 33, No 1 (2019) Approximate Controllability of Retarded Impulsive Stochastic Integro-Differential Equations Driven by Fractional Brownian Motion Abstract   PDF
Abdeldjalil Slama, Ahmed Boudaoui
 
Vol 33, No 18 (2019) Approximate controllability of second-order nonlocal impulsive partial functional integro-differential evolution systems in Banach spaces Abstract
Mahalingam Nagaraj, Selvaraj Suganya, Dumitru Baleanu, Mani Mallika Arjunan
 
Vol 31, No 18 (2017) Approximate Controllability of Semilinear Fractional Differential Systems of Order 1 < q < 2 via Resolvent Operators Abstract   PDF
Tingting Lian, Zhenbin Fan, Gang Li
 
Vol 34, No 6 (2020) Approximate optimality for quasi approximate solutions in nonsmooth semi-infinite programming problems, using ε-upper semi-regular semi-convexificators Abstract
Rabian Wangkeeree
 
Vol 33, No 18 (2019) Approximate Proper Eciency for Multiobjective Optimization Problems Abstract
Ying Gao, Zhihui Xu
 
Vol 34, No 6 (2020) Approximating common fixed points by a new faster iteration process Abstract
Chanchal Garodia, Izhar Uddin, Safeer Hussain Khan
 
Vol 36, No 10 (2022) Approximating functions in the weighted variable exponent Sobolev space by the Hardy averaging operator Abstract
Rabil Ayazogl(Mashiyev), Ismail Ekincioglu, S. Şule Şener
 
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society Approximating the Conway-Maxwell-Poisson normalizing constant Abstract   PDF
Burcin Simsek
 
Vol 34, No 13 (2020) APPROXIMATING THE FINITE MELLIN AND SUMUDU TRANSFORMS UTILIZING WAVELET TRANSFORM Abstract
Fuat Usta, Hüseyin Budak, Mehmet Zeki Sarıkaya
 
Vol 37, No 16 (2023) Approximation and existence of fixed points via interpolative enriched contractions Abstract
Shivam Rawat, Ayush Bartwal, Ramesh Chandra Dimri
 
Vol 32, No 6 (2018) Approximation by (p,q)-Analogue of Balazs-Szabados Operators Abstract   PDF
Esma Yıldız Özkan, Nurhayat İspir
 
Vol 36, No 5 (2022) Approximation by \alpha-Baskakov-Jain type operators Abstract
Arun Kajla, S. A. Mohiuddine, Abdullah Alotaibi
 
Vol 37, No 6 (2023) Approximation by $\lambda$-Bernstein type Operators on Triangular Domain Abstract
Qing-Bo Cai, Asif Khan, Mohd Shanawaz Mansoori, Mohammad Iliyas, Khalid Khan
 
Vol 36, No 16 (2022) APPROXIMATION BY A FAMILY OF SUMMATION-INTEGRAL TYPE OPERATORS PRESERVING LINEAR FUNCTIONS Abstract
Brijesh Kumar, Meenu Goyal
 
Vol 33, No 8 (2019) Approximation by a generalization of the Jakimovski -Leviatan operators Abstract
Didem AYDIN ARI, Sevilay KIRCI SERENBAY
 
Vol 36, No 2 (2022) Approximation by a generalized Szasz-Bezier operators Abstract
Qiulan Qi, Dandan Guo
 
Vol 35, No 14 (2021) Approximation by associated GBS operators of Sz$\acute{\text{a}}$sz-Mirakjan type operators Abstract
Vishnu Narayan Mishra
 
Vol 37, No 30 (2023) Approximation by Bernstein-Kantorovich type operators based on Beta function Abstract
Lahsen Aharouch, Khursheed J. Ansari
 
Vol 29, No 5 (2015) Approximation by Complex Modified Szász-Mirakjan-Stancu Operators in Compact Disks Abstract   PDF
Nursel Çetin
 
Vol 29, No 5 (2015) APPROXIMATION BY COMPLEX SZASZ-MIRAKYAN-STANCU-DURRMEYER OPERATORS IN COMPACT DISKS UNDER EXPONENTIAL GROWTH Abstract   PDF
Sorin G Gal, Vijay Gupta
 
Vol 33, No 7 (2019) Approximation by generalized integral Favard-Szász type operators involving Sheffer polynomials Abstract
Seda Karateke, Çiğdem Atakut, İbrahim Büyükyazıcı
 
Vol 31, No 14 (2017) Approximation by Generalized Positive Linear Kantorovich Operators Abstract   PDF
Minakshi Dhamija, Naokant Deo
 
Vol 33, No 6 (2019) Approximation by Jakimoski-Leviatan-Stancu-Durrmeyer type operators Abstract
M. Mursaleen, Shagufta Rahman, Khursheed J. Ansari
 
Vol 37, No 4 (2023) Approximation by matrix means of hexagonal Fourier series in the generalized Ho ̈lder metric Abstract
HATİCE ASLAN
 
Vol 30, No 1 (2016) Approximation by modified integral type Jakimovski-Leviatan operators Abstract   PDF
Çiğdem Atakut, İbrahim Büyükyazıcı
 
Vol 37, No 15 (2023) Approximation by modified Ismail-May-Baskakov operators Abstract
Gunjan Agrawal, Man Singh Beniwal
 
Vol 37, No 14 (2023) APPROXIMATION BY NONLINEAR BERNSTEIN-CHLODOWSKY OPERATORS OF KANTOROVICH TYPE Abstract
Sevilay KIRCI SERENBAY
 
Vol 30, No 2 (2016) APPROXIMATION BY OPERATORS INCLUDING GENERALIZED APPELL POLYNOMIALS Abstract   PDF
Sezgin Sucu
 
Vol 33, No 10 (2019) Approximation by operators sequence involving a certain class of polynomials Abstract
Sezgin Sucu
 
Vol 36, No 4 (2022) Approximation by q-Bernstein-Kantorovich operators with shifted knots of real parameters Abstract
Mohammad Ayman Mursaleen, Adem Kilicman, Md. Nasiruzzaman
 
Vol 35, No 8 (2021) Approximation by Sampling-type Nonlinear Discrete Operators In Phi-variation Abstract
ismail aslan
 
Vol 32, No 12 (2018) Approximation by Stancu-Durrmeyer type operators based on P\'{o}lya-Eggenberger distribution Abstract
Arun Kajla, Dan Miclaus
 
Vol 36, No 11 (2022) Approximation by Szasz-Baskakov operators based on Boas-Buck-type polynomials Abstract
Melek Sofyalıoğlu, Kadir Kanat
 
Vol 37, No 16 (2023) APPROXIMATION BY TRIGONOMETRIC POLYNOMIALS AND FABER-LAURENT RATIONAL FUNCTIONS IN GRAND MORREY SPACES Abstract
Sadulla Jafarov
 
Vol 35, No 11 (2021) Approximation by using the Meyer-K\"{o}nig and Zeller operators based on $ (p,q)$-analogue Abstract
Ugur Kadak, Asif Khan, Mohammad Mursaleen
 
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) Approximation Fixed Theorems for α-Partial Weakly Zamfirescu Mappings with Application to Homotopy Invariance Abstract   PDF
Aphinat Ninsri, Wutiphol Sintunavarat
 
Vol 34, No 10 (2020) Approximation for difference of Lupas and some classical operators Abstract
Danyal Soybas, Neha Malik
 
Vol 37, No 19 (2023) Approximation of a Solution Associated to General Class of Variational Inclusions Involving Generalized αiβj-(Hp,φ)-η-Accretive Mappings Abstract
Sanjeev Gupta, Laxmi Rathour
 
Vol 28, No 1 (2014) Approximation of Analytic Functions by Sequences of Linear Operators Abstract   PDF
Akif D. Gadjiev, Nursel Çetin
 
Vol 37, No 12 (2023) Approximation of Function Belonging to Holder’s Class and Solution of Lane-Emden Differential Equation Using Gegenbauer Wavelet Abstract
Harish Chandra Yadav
 
Vol 32, No 7 (2018) Approximation of Functions by Favard-Szasz-Mirakyan Operators of Max-Product Type in Weighted Spaces Abstract   PDF
Adrian Holhos
 
Vol 37, No 22 (2023) Approximation of Functions by Wavelet Expansions with Dilation Matrix Abstract
H. K. Nigam, Krishna Murari
 
Vol 35, No 8 (2021) Approximation of generalized nonlinear Urysohn operators using positive linear operators Abstract
Radu Paltanea, Maria Cristina Pacurar
 
Vol 33, No 7 (2019) Approximation of Metric Spaces by Reeb Graphs: Cycle Rank of a Reeb Graph, the Co-rank of the Fundamental Group, and Large Components of Level Sets on Riemannian Manifolds Abstract
Irina Gelbukh
 
Vol 35, No 10 (2021) APPROXIMATION OF NON-INTERPOLATORY COMPLEX PARABOLIC SPLINE ON THE UNIT CIRCLE Abstract
VARUN kanaujia, NEHA MATHUR, SWARNIMA BAHADUR, Pankaj Mathur
 
Vol 37, No 7 (2023) Approximation of operators related to squared Szasz-Mirakjan basis functions Abstract
Shagufta Rahman, Ali Aral, M. Mursaleen
 
Vol 33, No 12 (2019) Approximation of the Block Numerical Range of Block Operator Matrices Abstract
Jiahui Yu, Alatancang Chen, Junjie Huang, Jiaojiao Wu
 
Vol 28, No 10 (2014) Approximation of viscosity zero points of accretive operators in a Banach space Abstract   PDF
Sun Young Cho, Shin Min Kang
 
Vol 35, No 8 (2021) Approximation on bivariate parametric-extension of Baskakov-Durrmeyer-operators Abstract
Md. Nasiruzzaman, Nadeem Rao, Manish Kumar, Ravi Kumar
 
Vol 37, No 29 (2023) Approximation properties and q-statistical convergence of Kantorovich variant of Stancu type Lupas operators Abstract
Taqseer Khan, Gufran Malik, M. Mursaleen
 
Vol 30, No 9 (2016) Approximation Properties of Generalized Jain Operators Abstract   PDF
Ogün Doğru, Ram Mohapatra, mediha Örkcü
 
Vol 31, No 5 (2017) Approximation Properties of a Certain Nonlinear Durrmeyer Operators Abstract   PDF
Harun Karsli
 
Vol 37, No 5 (2023) Approximation Properties of Berstein-Stancu Operators Preserving e−2x Abstract
Fuat Usta, Mohammad Mursaleen, İbrahim Çakır
 
Vol 37, No 29 (2023) Approximation properties of bivariate extension of blending type operators Abstract
Jaspreet Kaur, Meenu Goyal
 
501 - 600 of 4428 Items << < 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 > >>